# SDR UPS03840202

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING FRONT SPAR LOWER CAP XFS 7 HAS A CRACK INDICATION FOUND BY HFEC.  STOP DRILLED CRACK, FABBED REPAIR ALODINED AND PRIMED INSTALLED REPAIR.
